# SDR DALA2024041204353

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 75,060 hours, 9,946 cycles
- System (JASC): 5270 · Door Warning System
- Part: Controller
- Part number: 867803
- Part serial: 725
- Condition: Faulty
- Location: R2 Door
- Part time: 82,464 hours, 10,915 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 2R DOOR WILL NOT CLOSE PROPERLY. CORRECTIVE ACTION: R/R PSCU ACC A330 AMM 52- 71-34. PERFORMED BITE TEST OK. (5278868)
